# SDR AALA202201120240

- Difficulty date: January 11, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N945NN
- Make and model: Boeing 737*
- Aircraft serial: 33233
- Aircraft time: 23,702 hours, 9,275 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR FALLS OUT OF RH HOLDER AT 1L DOOR. ADJUSTED BRACKET IAW AMM 25-66-00, OPS CHECK GOOD.
